Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 18, 2012, 9:19 AM CST for Vermilion Parish, Louisiana. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2012, 9:19 AM CST (15:19 UTC)
- Expired
- Feb 18, 2012, 10:15 AM CST
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 88 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 9:51 AM CST | HAIL 0.88 | 6 Ene Forked Island, LA | NICKEL SIZE HAIL OBSERVED FOR 3 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 4:46 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 635 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS54 KLCH 181519
SVRLCH
LAC113-181615-
/O.NEW.KLCH.SV.W.0022.120218T1519Z-120218T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 AM CST SAT FEB 18 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...KAPLAN...GUEYDAN...ABBEVILLE...
* UNTIL 1015 AM CST
* AT 919 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH...FROM KAPLAN TO 10 MILES SOUTHWEST OF
KAPLAN...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ABBEVILLE BY 935 AM CST...
ERATH BY 940 AM CST...
HENRY BY 945 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CST
SATURDAY MORNING FOR SOUTHWEST LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2997 9260 3010 9255 3005 9244 3006 9239
2997 9199 2985 9198 2980 9201
TIME...MOT...LOC 1519Z 288DEG 35KT 3002 9229 2990 9237
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 9:07 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 18, 9:07 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
907 AM CST SAT FEB 18 2012
.UPDATE...
AFTER COORDINATION WITH SPC...HAVE EXTENDED SEVERE THUNDERSTORM
WATCH NUMBER 27 TO THE EAST TO COVER THE LEADING EDGE OF THE BOW
ECHO FEATURE HEADING ALONG I-10. SO FAR WE HAVE RECEIVED A COUPLE
OF WIND DAMAGE REPORTS WITH THE SQUALL LINE. ALSO...RADAR HAS BEEN
DETECTING BRIEF SPIN-UPS ALONG IT AS WELL. BESIDE THE WIND
DAMAGE/ISOLATED TORNADO IMPACT...HEAVY RAINFALL WITH THE POTENTIAL
FOR FLOODING WILL CONTINUE FOR THE NEXT FEW HOURS.
RUA
&&
.PREV DISCUSSION... /ISSUED 549 AM CST SAT FEB 18 2012/
AVIATION...RAIN AND STORMS ARE EXPECTED TODAY WITH IFR CONDITIONS
EXPECTED AND BRIEF LIFR CONDITIONS POSSIBLE WITH LOW CEILINGS AND
VIS IN RAIN. WINDS MAY BE ERRATIC NEAR STORMS, HOWEVER OVERALL WINDS
WILL BE AROUND 10 KNOTS AND SLOWLY CHANGE THROUGH THE DAY AS LOW
PRESSURE MOVES BY.
PREV DISCUSSION... /ISSUED 436 AM CST SAT FEB 18 2012/
.FLOODING RAINS AND STRONG WINDS POSSIBLE TODAY...
DISCUSSION...A WARM FRONT IS SLOWLY LIFTING NORTH AND IS NEARING THE
COASTAL SECTIONS OF THE CWA WHILE LOW PRESSURE ORGANIZES OVER
SOUTH TX. THE SURFACE LOW WILL MOVE NE TODAY AND IS EXPECTED TO
TRAVEL FROM AROUND THE HOUSTON/GALVESTON AREA ROUGHLY ACROSS LCH,
AND THEN TOWARD OPELOUSAS AND MARKSVILLE. THE WARM FRONT WILL ALSO
LIFT NORTH ROUGHLY TO ALONG THAT LINE WITH THE COOLER AIR MASS
NORTH AND THE WARMER AND HIGHER TD AIR MASS TO THE SOUTH. ALSO
THROUGH TODAY, THE SHORT WAVE IN W TX, NM, AND N MEXICO WILL MOVE
NE WHILE SLOWLY FLATTENING. HIGH MOISTURE CONTENT, UPPER DIVERGENCE
AND SURFACE LIFT WILL PROVIDE AMPLE RAINFALL TO THE REGION TODAY
AND A FLOOD WATCH IS IN EFFECT THROUGH 6 PM. DUE TO COOLER AIR MASS
TO THE NORTH OF THE WARM FRONT SVR POTENTIAL WILL BE MINIMAL
ACROSS THE NORTHERN SECTIONS OF THE CWA, HOWEVER IN THE WARM
SECTOR, ACROSS THE SOUTH HALF, THERE IS A SLIGHT RISK OF A SEVERE
STORM WITH HIGH WINDS BEING THE MAIN THREAT. CAPE IS EXPECTED TO
BE FAIRLY LOW, HOWEVER SHEAR WILL BE VERY GOOD, AND WITH THE LARGER
HODOGRAPH COMES THE THREAT OF AN ISOLATED TORNADO AS WELL.
THIS EVENING THE LOW WILL MOVE EAST OF THE CWA AND RAIN CHANCES
WILL DECREASE. A COOLER AND DRIER AIR MASS WILL MOVE INTO THE
REGION FOR SUNDAY AS HIGH PRESSURE MOVES BY. MONDAY THE RIDGE WILL
MOVE TO ALONG THE ATLANTIC COAST STARTING THE RETURN FLOW LOCALLY.
A WEAK FRONT IS EXPECTED TO DRIFT INTO THE AREA TUE WITH ONLY A
SLIGHT INC IN POPS. RAIN CHANCES WILL INC A BIT MORE ON WED AS A
SHORT WAVE PASS THE REGION ALONG WITH ANOTHER WEAK FRONT.
MARINE...WINDS AND WAVES WILL INC TODAY AHEAD OF A LOW PRESSURE
SYSTEM THAT WILL MOVE ACROSS FAR SE TX AND S LA. AS THE LOW MOVES
E TO NE AND AWAY FROM THE AREA STRONG NW WINDS ARE EXPECTED AS
RIDGE BUILDS IN. THIS WILL CAUSE SCA CONDITIONS ACROSS THE GULF
WATERS THROUGH TONIGHT AND INTO SUNDAY. HIGH PRESSURE WILL QUICKLY
MOVE ACROSS THE AREA SUNDAY AND MONDAY WITH WINDS AND SEAS
DECREASING.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 70 46 63 42 65 / 100 40 10 10 10
KBPT 68 45 62 45 65 / 100 30 10 10 10
KAEX 57 43 61 39 65 / 100 60 10 10 10
KLFT 71 48 62 42 66 / 100 50 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON...WEST CAMERON.
TX...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST SUNDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 AM CST SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CST THIS EVENING THROUGH
LATE TONIGHT FOR THE FOLLOWING ZONES: CALCASIEU LAKE...
SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Feb 18, 5:44 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 544 AM CST SAT FEB 18 2012 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-191200- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 544 AM CST SAT FEB 18 2012 ...SEVERE THUNDERSTORMS AND FLOODING POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TODAY WITH HEAVY RAINFALL AND SEVERE STORMS POSSIBLE. THUNDERSTORMS: THE BIGGEST THREATS WILL BE VERY HEAVY RAINFALL AND STRONG GUSTY WINDS TO AROUND 60 MPH WITH THE STRONGEST STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE AREA THIS MORNING AND THE WATCH WILL LIKELY BE EXTENDED INTO THE AFTERNOON FOR PORTIONS OF THE AREA. FLOODING: DUE TO THE RECENT RAINFALL AND THE HEAVY RAINFALL EXPECTED TODAY FLOODING OF POORLY DRAINED LOCATIONS MAY OCCUR. A FLOOD WATCH IS IN EFFECT THROUGH 6PM FOR ALL OF THE AREA. FLOODING ALONG SOME AREA RIVERS IS ALREADY ONGOING AND MAY INCREASE DOWNSTREAM FROM AREAS THAT RECEIVE HEAVY RAINFALL. TORNADOES: THERE IS A SLIGHT CHANCE OF A SHORT LIVED AND ISOLATED TORNADO TODAY MAINLY ALONG AND SOUTH OF A BEAUMONT TO OPELOUSAS LINE. HAIL: THERE IS AN OUTSIDE CHANCE THAT AN ISOLATED SEVERE STORM MAY PRODUCE HAIL TO AROUND THE SIZE OF QUARTERS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING ALONG AREA RIVERS THAT ARE ALREADY AT OR ABOVE FLOOD STAGE WILL BE A CONCERN OVER THE NEXT FEW DAYS HAS HEAVY RAINFALL THAT OCCURS TODAY FLOWS TO THE GULF. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNING FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH EARLY THIS EVENING. GMZ430-432-450-452-455-470-472-475-191200- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 544 AM CST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL INCREASE TODAY AS A LOW PRESSURE SYSTEM TRAVELS ALONG THE COAST. NORTH TO NORTHWEST WINDS WILL INCREASE BEHIND THE LOW AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS WILL INCREASE INTO SMALL CRAFT ADVISORY CRITERIA AT GREATER THAN 20 KNOTS AND HIGHER THAN 6 FEET ACROSS THE GULF WATERS. THUNDERSTORMS IN THE COASTAL WATERS MAY PRODUCE STRONG GUSTY WINDS OVER 34 KNOTS AND LOCALLY HIGHER SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL REMAIN ELEVATED INTO SUNDAY MORNING AND DECREASE INTO SUNDAY MID DAY AS HIGH PRESSURE MOVES IN. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Feb 18, 6:43 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 AM CST SAT FEB 18 2012
LAZ030-041-073-TXZ180-201-215-216-259>262-181330-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON TX-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-WEST CAMERON LA-
643 AM CST SAT FEB 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY
FOR BEAUREGARD...CALCASIEU AND CAMERON PARISHES UNTIL 730 AM CST...
AT 641 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG LINE OF THUNDERSTORMS EXTENDING FROM 3 MILES SOUTHWEST OF CANEY HEAD
TO 2 MILES EAST OF LUMBERTON TO 13 MILES WEST OF HAMSHIRE...MOVING
EAST AT 50 MPH.
AT 641 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTH OF SILSBEE TO 13
MILES WEST OF HAMSHIRE...MOVING EAST AT 50 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
WEISS BLUFF...LAKEVIEW AND EVADALE BY 650 AM...
FANNETT...BUNA AND BEAUMONT BY 655 AM...
ROSE CITY...PINE FOREST...GIST AND BUNA BY 700 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM SATURDAY
MORNING FOR PORTIONS OF SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3026 9426 3054 9430 3063 9342 3035 9338
2986 9378 2984 9380 2997 9377 2998 9378
2996 9385 2987 9391 2983 9391 2984 9393
2978 9436 2988 9436 2989 9445 3002 9445Local storm report, Feb 18, 6:53 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM HAIL FORT POLK 31.05N 93.21W
02/18/2012 E0.25 INCH VERNON LA OTHER FEDERAL
WEATHER OBSERVER AT FORT POLK REPORTED PEA SIZE HAIL.
&&
JRUASpecial weather statement, Feb 18, 6:54 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 AM CST SAT FEB 18 2012
LAZ033-044-045-181400-
ST. LANDRY LA-LAFAYETTE LA-UPPER ST. MARTIN LA-
654 AM CST SAT FEB 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE AND ST.
MARTIN PARISHES UNTIL 800 AM CST...
AT 649 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ARNAUDVILLE...MOVING NORTHEAST
AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAKE PELBA AND BUTTE LA ROSE BY 700 AM...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND KROTZ SPRINGS BY 705 AM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM SATURDAY
MORNING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3022 9148 3028 9190 3043 9201 3065 9174
3056 9175 3051 9173 3050 9170 3043 9163
3039 9162 3037 9164 3026 9159 3025 9156
3024 9149 3023 9147
JTLocal storm report, Feb 18, 8:55 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
855 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND GST 10 E GRAND LAKE 30.03N 93.10W
02/18/2012 E60 MPH CAMERON LA NWS EMPLOYEE
&&
MMARCOTTLocal storm report, Feb 18, 8:57 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 3 N SULPHUR 30.27N 93.36W
02/18/2012 CALCASIEU LA PUBLIC
POWER LINES BLOWN DOWN.
&&
MMARCOTTLocal storm report, Feb 18, 9:12 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG JENNINGS 30.22N 92.66W
02/18/2012 JEFFERSON DAVIS LA LAW ENFORCEMENT
A TREE WAS BLOWN ONTO A HOUSE ON SHANNON DRIVE AND POWER
LINES WERE DOWNED.
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 5:08 AM CST | Special Weather Statement | LCH | Allen | 37 min |
| Feb 18, 5:33 AM CST | Special Weather Statement | LCH | Evangeline | 27 min |
| Feb 18, 6:26 AM CST | Special Weather Statement | LCH | Vernon | 34 min |
| Feb 18, 6:54 AM CST | Special Weather Statement | LCH | Saint Landry | 66 min |
| Feb 18, 7:14 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron | 61 min |
| Feb 18, 7:21 AM CST | Areal Flood Advisory | LCH | Beauregard, Vernon | 84 min |
| Feb 18, 7:23 AM CST | Special Marine Warning | LCH | 67 min | |
| Feb 18, 7:27 AM CST | Areal Flood Advisory | LCH | Calcasieu, Cameron | 93 min |
| Feb 18, 7:58 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vermilion | 62 min |
| Feb 18, 8:01 AM CST | Tornado Warning | LCH | Cameron | 29 min |
| Feb 18, 8:07 AM CST | Special Marine Warning | LCH | 53 min | |
| Feb 18, 8:12 AM CST | Flash Flood Warning | LCH | Calcasieu | 3 hr |
| Feb 18, 8:30 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Vermilion | 60 min |
| Feb 18, 8:37 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 23 min |
| Feb 18, 8:38 AM CST | Areal Flood Advisory | LCH | Acadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 4 hr |
| Feb 18, 8:51 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 24 min |
| Feb 18, 9:00 AM CST | Special Marine Warning | LCH | 60 min | |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Calcasieu | 7 days |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 5 days |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Vernon | 3 days |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Beauregard, Calcasieu | 13 hr |
| Feb 18, 9:09 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 36 min |
| Feb 18, 9:22 AM CST | Tornado Warning | LCH | Acadia, Lafayette | 38 min |
| Feb 18, 9:33 AM CST | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 57 min |
| Feb 18, 9:34 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 28 min |
| Feb 18, 9:41 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 64 min |
| Feb 18, 9:46 AM CST | Tornado Warning | LCH | Saint Landry, Saint Martin | 29 min |
| Feb 18, 9:54 AM CST | Special Marine Warning | LCH | 66 min | |
| Feb 18, 10:09 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 66 min |
| Feb 18, 10:17 AM CST | Special Marine Warning | LCH | 58 min | |
| Feb 18, 10:20 AM CST | Areal Flood Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Saint Landry and 2 more | 6 hr |
| Feb 18, 10:46 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Feb 18, 10:54 AM CST | River Flood Warning | LCH | Lafayette, Vermilion | 34 hr |
| Feb 18, 10:54 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Feb 18, 11:01 AM CST | Special Marine Warning | LCH | 43 min | |
| Feb 18, 11:16 AM CST | Areal Flood Warning | LCH | Beauregard, Calcasieu | 4 hr |
| Feb 18, 3:41 PM CST | Areal Flood Advisory | LCH | Iberia, Saint Martin, Vermilion | 109 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.